Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause of dizziness,palpitation in a teenager who used to take neurobion forte,calcium tablets regularly and diagnosed with TSH ?

in class 10, 7years ago i used to take neurobion forte,calcium tablet & hard black tea daily for my mental & physical growth to increase my height & become topper in class.After 3 year i suffered from palpitation & dizziness along with muscle weakness,feeling like faint.when i have gone for checkup doctor suggested me to take Fluoxetine Hydrochloride 20mg.After 3.5 year doctor found my Thyroid Stimulating Hormone (TSH)=11 & suggested me take synthetic thyroid hormone but it dosenot worked.So,please give me the solution of this palpitation & dizziness so that i can think about to live any more.
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Biwek,

Welcome to HCM.
Palpitation and dizziness are not so a great a problem as to make you think whether you have to live any more. People with a 1000 times more serious problem than this do live comfortably by a strong will power and positive attitude.
You have to rule out if there is any organic cause for your condition and if none is found then you have to live with it.
You need to checkout if you have any cardiac problem or anemia and if present that condition has to be treated. You are already being managed for your thyroid problem.
What is more important is your WILL POWER AND POSITIVE ATTITUDE, which will work as magic to solve most of your daily life problems.
Wish you all the best.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor